# SDR CALA2013071700496

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 49,547 hours, 16,737 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTING INOPERATIVE AT SEAT 26C.  R & R WIRE HARNESS IAW IFM 25-25-99 AND SWP 20-10-13.  OPS CHECKED GOOD.
